Journal of Nonlinear Mathematical Physics

Volume 6, Issue 1, February 1999, Pages 1 - 4

Solutions of WDVV Equations in Seiberg-Witten Theory from Root Systems

Authors
R. MARTINI, P.K.H. GRAGERT
Corresponding Author
R. MARTINI
Available Online 1 February 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.1.1How to use a DOI?
Abstract
We present a complete proof that solutions of the WDVV equations in Seiberg-Witten theory may be constructed from root systems. A generalization to weight systems is proposed.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 1
Pages
1 - 4
Publication Date
1999/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - R. MARTINI
AU  - P.K.H. GRAGERT
PY  - 1999
DA  - 1999/02
TI  - Solutions of WDVV Equations in Seiberg-Witten Theory from Root Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 4
VL  - 6
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.1.1
DO  - https://doi.org/10.2991/jnmp.1999.6.1.1
ID  - MARTINI1999
ER  -